# SDR ASAA2023071444029

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,887 hours, 13,872 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF # 1 RADIO SHOWING "FAIL" ON AUDIO CONTROL PANEL. GROUNDED - YES. PER FIM 23-11 TASK 806, PERFORMED BITE TEST. NO FAULTS FOUND AND THE HF #1 WORKING NORMAL. NO HISTORY. OK FOR SERVICE.
